Algebraic & Geometric Topology

The homotopy Lie algebra of the complements of subspace arrangements with geometric lattices

Gery Debongnie

Full-text: Open access

Abstract

A subspace arrangement in l is a finite set A of subspaces of l. The complement space M(A) is lxAx. If M(A) is elliptic, then the homotopy Lie algebra π(ΩM(A)) is finitely generated. In this paper, we prove that if A is a geometric arrangement such that M(A) is a hyperbolic 1–connected space, then there exists an injective map L(u,v)π(ΩM(A)) where L(u,v) denotes a free Lie algebra on two generators.

Article information

Source
Algebr. Geom. Topol., Volume 7, Number 4 (2007), 2007-2020.

Dates
Received: 10 May 2007
Revised: 9 October 2007
Accepted: 25 October 2007
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513796781

Digital Object Identifier
doi:10.2140/agt.2007.7.2007

Mathematical Reviews number (MathSciNet)
MR2366186

Zentralblatt MATH identifier
1144.55013

Subjects
Primary: 55P62: Rational homotopy theory

Keywords
homotopy Lie algebra Subspace arrangements

Citation

Debongnie, Gery. The homotopy Lie algebra of the complements of subspace arrangements with geometric lattices. Algebr. Geom. Topol. 7 (2007), no. 4, 2007--2020. doi:10.2140/agt.2007.7.2007. https://projecteuclid.org/euclid.agt/1513796781


Export citation

References

  • G Debongnie, Rational homotopy type of subspace arrangements (2007) to appear in Proc. Amer. Math. Soc.
  • G Denham, A I Suciu, On the homotopy Lie algebra of an arrangement, Michigan Math. J. 54 (2006) 319–340
  • E Feichtner, S Yuzvinsky, Formality of the complements of subspace arrangements with geometric lattices, Journal of Mathematical Sciences 140 (2007)
  • Y Félix, S Halperin, J-C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer, New York (2001)
  • P Orlik, L Solomon, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980) 167–189
  • J Roos, The homotopy Lie algebra of a complex hyperplane arrangement is not necessarily finitely presented (2006)
  • S Yuzvinsky, Small rational model of subspace complement, Trans. Amer. Math. Soc. 354 (2002) 1921–1945